Issue
Volume 31, Number 6

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 6, 31 (2013). Abstract
pdf
Full Article

Sevda Üsküplü Altınbaşak, Marissa Condon, Alfredo Deaño and Arieh Iserles
Highly Oscillatory Diffusion-Type Equations
J. Comp. Math., 31 (2013), pp. 549-572. Abstract
pdf
Full Article

Jingwei Hu and Shi Jin
On the Quasi-Random Choice Method for the Liouville Equation of Geometrical Optics with Discontinuous Wave Speed
J. Comp. Math., 31 (2013), pp. 573-591. Abstract
pdf
Full Article

Zhijun Shen and Guixia Lv
A Remapping Method Based on Multi-Point Flux Corner Transport Upwind Advection Algorithm
J. Comp. Math., 31 (2013), pp. 592-619. Abstract
pdf
Full Article

Igor Boglaev
Uniform Quadratic Convergence of a Monotone Weighted Average Method for Semilinear Singularly Perturbed Parabolic Problems
J. Comp. Math., 31 (2013), pp. 620-637. Abstract
pdf
Full Article

Chad Vidden and Jue Yan
A New Direct Discontinuous Galerkin Method with Symmetric Structure for Nonlinear Diffusion Equations
J. Comp. Math., 31 (2013), pp. 638-662. Abstract
pdf
Full Article